# SDR AUS20020595

- Difficulty date: June 12, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Failed
- Location: Attitude Gyro
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) LT ELECTRONIC ATTITUDE DEVIATION INDICATOR (EADI) SOCKET AND PLUG FOR PIN NR 7 BLACKENED AND CORRODED.
